ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of other psychodysleptics [hallucinogens] T40.99

ICD-10 code T40.99 for Poisoning by, adverse effect of and underdosing of other psychodysleptics [hallucinogens] is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Introducing Codify by AAPC! Designed by Coders. Customized by You.

Everything you loved, just easier, more customizable, and enhanced with new features. Available in a variety of subscription levels to suit your needs.

See What's New Buy Now
Poisoning by, adverse effect of and underdosing of other psychodysleptics [hallucinogens]

T40

Excludes2: drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.-F19.-)

Tabs
Get crucial instructions for accurate ICD-10-CM T40.99 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.